# SDR J7SA2021042800285

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N542FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20217
- Aircraft time: 11,504 hours, 7,064 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO CYAN RH HYD EDP FAIL CAS AND LOSS OF HYDRAULIC PRESSURE. WHILE COMPLETING CHECKLIST, CREW RECEIVED AN AMBER HYDRAULIC PRESSURE LOW CAS, EVENTUALLY DROPPING TO 0 ON THE RIGHT SIDE. EMERGENCY DECLARED; AIRCRAFT LANDED WITHOUT INCIDENT AT KAPA. AFTER ARRIVAL, A TRAIL OF HYDRAULIC FLUID WAS OBSERVED ON THE RAMP. FOUND A RH HYD BALANCE RELIEF VALVE LINE FITTING LOOSE—SECURED HYD LINE FITTING IAW CH 300 AMM 29-12-65. HYD LEAK CHECK GOOD. SERVICED RH HYD RESERVOIR IAW CH 300 AMM 12-12-00.
